withdrawals from effexor

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

greyhounds mom
Regular Member


Date Joined Sep 2009
Total Posts : 24
   Posted 6/18/2010 4:15 AM (GMT -7)   
Hi I know I haven't been respnding on this forum alot but I do read it everyday and it helps me tremendously. I want to share with you my withdrawal from effexor. OMG I have never been so sick in my life and I was only on 37.5mg a day which fir me was bad enough. I was helping me in the beginning but was noticing after awhile that it wasn't. My doctor put me on Lyrica quite awhile ago and told me savella works great with it but would have to go off effexor for a week.  Worst week of my life. I was getting nausea, not to bad,sensory shocks i'll call it when my body would feel like it was getting shock all the time which I would try to ignore, my mental stability was way off, could not make a decision right if I wanted to and I have to babysit my grandson 2 days a week. I didn't drive alot because I was afraid. I never want to go through that again. I am now on savella 1st day taking it. I hope this will help me because I don't think I can go through withdrawals again to start any other meds.  Can someone give me any insight on how savella and lyrica work together and how will I feel on them. The doctor said that I should feel much better once I start it and not to get frustated with the effects in the beginning because they will go away in time. Honestly I just want to be myself again. I've had fibro for a long time and as long as I am not in pain I'm happy,which at times is not that often, but I keep tekking myself there are people out there that are alot sicker than me and suffering alot worse than me. So could someone let me know how savella is and the side effects you have experienced with it. Yes I have gained with lyrica about 5 lbs. so I might lose that also Right? I can use all the information from experience people. Thanks so much for listening 
greyhounds mom 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40598
   Posted 6/18/2010 6:19 AM (GMT -7)   
I just want to touch a bit on the effexor. I went through the same thing years ago. It was horrible. I too was dizzy, brain zaps and very irrational. I couldn't think straight for the life of me. I couldn't even walk. It was the worst thing that I can remember experiencing with withdrawal of a medication. I am glad that you have gotten through it. I hope that the Savella works for you. I have a freind that is taking it and she feels great.

Best wishes to you, keep posting...

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


Jokat
Regular Member


Date Joined Feb 2008
Total Posts : 278
   Posted 6/18/2010 6:21 AM (GMT -7)   
G-Mom,
 
I am currently enduring the withdrawal from Cymbalta. It sounds eerily similiar to what you were enjoying. BTW: I call them "Zaps" my brain or body Zaps. One bit of useful info I found was that dehydration (from meds, vomitting, diahrea, etc...) makes the Zaps worse and so I drink a ton of gaterade.
JoKat
 
Our attitude towards life determines life's attitude towards us. {Earl Nightingale} 
Fibro since 2005


greyhounds mom
Regular Member


Date Joined Sep 2009
Total Posts : 24
   Posted 6/18/2010 12:52 PM (GMT -7)   
thank you so much for responding. At least I know I am not alone going through this. Zaps is a perfect word for what I felt and sometimes still do. i know they will go away I just hope real soon.I do hope savella works because I don't want to go back on effexor Thanks again for helping me 
greyhounds mom 


Acheybody
Forum Moderator


Date Joined Nov 2008
Total Posts : 5930
   Posted 6/18/2010 12:55 PM (GMT -7)   
Same thing happened to me with Effexor and I was only on it for a couple of weeks - same dose as you! Really makes you wonder. Good luck with Savella.
  Achey 
 
    Diagnosed: Fibromyalgia, possible Meniere's, elevated liver enzymes, skin grafting on back, arthritis, scoliosis, lumbar disc damage, sciatica, IBS, migraine headaches, tachycardia, skin cancer surgeries on face
    Meds: Nortriptyline, Clonazepam, Darvocet as needed
    Multivitamins, l-lysine, probiotics, magnesium, malic acid, calcium + vit. D, vit. C
    Chiropractic adjustments
 
Be yourself.  Everyone else is already taken.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:19 PM (GMT -7)
There are a total of 2,735,484 posts in 301,310 threads.
View Active Threads


Who's Online
This forum has 151413 registered members. Please welcome our newest member, MamaPhoenix.
341 Guest(s), 16 Registered Member(s) are currently online.  Details
PeteZa, robotguy, PantsFace, tickbite666, FearBug, dismissed, Scaredy Cat, AngelsmamaDorseysdaughter, Girlie, LymieWriter8, Jingles1234, dbwilco, peanut307, Tim Tam, gilly2, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer